# SDR CA000224029

- Difficulty date: February 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,075 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C3CF1995
- Condition: Frayed
- Location: Rudder
- Component: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 400 HR INSPECTION OF FLIGHT CONTROL CABLES, WHICH REQUIRES CABLES TO BE INSPECTED THROUGHOUT THEIR ENTIRE LENGTH, IT WAS NOTED THAT THE RT RUDDER CABLE HAD SEVERAL BROKEN STRANDS.  IT SHOULD BE NOTED THAT WITHOUT REMOVAL OF THIS CABLE, THE DEFECT MAY HAVE GONE UNNOTICED.
